# SDR DL76G070324

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 27,091 hours, 11,247 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,553 hours, 7,446 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 30,553 hours, 7,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: J, A

## Discrepancy

BIRD STRIKE ON TAKEOFF 700 FT RT ENG VIBS.  INSPECT RT ENGINE PER FIM 71-05-00 FIG 124. 5 FAN BLADES.  DAMAGED BEYOND LIMITS.  BORESCOPE HPC OK.  REPLACED FAN BLADES SET PER AMM 72-31-02-404-084-H00.  REQUIRES VIBRATION SURVEY VIBRATION SURVEY WITH IN LIMITS PER AMM 71-00-00-735-267-H02-2.
